Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lucky girl

Differin with Roaccutane to reduce scarring

Recommended Posts

Hi guys, it's ben such a long time since I have been on this site as I have been without computer and also things have beengoing fantastically well on Roaccutane. I do recently have a few questions that I was hoping I may get some feedback on though.....

I have been on 40 mg a day since April and didn't have any breakout due to (I think) being on Bactrim for the first few weeks. I have been pretty much clear throughout (just a bit dryer generally) until the last moth or so I have had two big pimples on my chin!!! They were no where near as horrible as past cysts, but a bit distressing after going so well and the fact that I have only 3 months to go. Is this common?

I also have noticed that I have a fair few blotchy red marks on my chin (where my acne was most prevalent) and also some acne looking scarring that I never even had before (you know the orange peel looK). That is distressing me a bit I have to say. My doctor said that that is because the Roaccutane makes your ckin more 'sheer' so scarring is more apparent. Has this happened to anyone else and DOES THIS GO AWAY EVER????? I don't want my skins testure to look worse than before.

I remember reading here once that if you use Differin on these areas this can improve the scarred look and fade marks. I mentioned this to my doctor and she sounded very interested and said by al means give it a go as Differin can trigger collagen production. She said to use it sparingly though due to the increased drying from it.

Has anyone tried this and did it work? I thought maybe just using a little bit every third night or so.

Share this post


Link to post
Share on other sites

Hey Lucky Girl!

I've been on 40mg of (ro)accutane as well, and although the pills were doing a great job at fading the red marks, it was doing it at a rather slow rate. My derm advised me to get on with Differin, and I was very pleased. It's so gentle and effective, and you shouldn't have to worry about things like initial breakout so forth. I recommend you go for it, but advise that it does cause drying. I think drying your skin out is a great way to fade marks, but that's my opinion.

Go for it biggrin.gif

Share this post


Link to post
Share on other sites

Ok great. Do you use Roaccutane at the same time still. How often do you use the Differin? Have you noticed the 'orange peel' looking skin? I didn't have it before and so am wondering if it will go away post Roaccutane or if the Differin will work for that as well??/ It's not deep scarring just slightly uneven , dimply looking skin surface type thing though it feels smooth (that's the best I can describe it). Thanks for your encouragement.

Share this post


Link to post
Share on other sites

Yes I'm still on tane.

I apply differin once before bedtime.

I had no orange peel effect, but I think it would help rid that coz bottom line is differin makes you white.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×